The limit distribution of ratios of jumps and sums of jumps of subordinators

Kevei Péter, Mason David M.: The limit distribution of ratios of jumps and sums of jumps of subordinators.
ALEA-Latin American Journal of Probability and Mathematical Statistics, 11 (2). pp. 631-642. ISSN 1980-0436 (2014)

[img]
Preview
Text
KM-jumpsrev.pdf - Accepted Version

Download (284kB) | Preview
[img] Text
2810703.pdf - Published Version
Korlátozott. Repository staff only

Download (457kB)
Item Type: Article
Journal or Publication Title: ALEA-Latin American Journal of Probability and Mathematical Statistics
Date: 2014
Volume: 11
Number: 2
Page Range: pp. 631-642
ISSN: 1980-0436
Faculty: Természettudományi és Informatikai Kar
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
SWORD language: angol
Identification Number: 2810703
Date Deposited: 2015. Jan. 23. 08:02
Last Modified: 2019. Mar. 23. 11:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4721

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year